# SDR ASAA2022062238965

- Difficulty date: June 22, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 41,683 hours, 11,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION PANEL HAS SPOTS OF CORROSION. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND TRANSITION PANEL OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2 REPAIRED TRANSITION PANEL IAW B737-800 SRM 53-00-53-2R-5W=1.0 O=.040 R=.032 L=5.0 D=.008.
